EconPapers    
Economics at your fingertips  
 

The Solutions to Matrix Equation AX = B with Some Constraints

Chang-Zhou Dong and Yu-Ping Zhang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Let P be a given Hermitian matrix satisfying P2 = I. Using the eigenvalue decomposition of P, we consider the least squares solutions to the matrix equation AX = B with the constraints PX = XP and X* = X. A similar problem of this matrix equation with generalized constrained is also discussed.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/412094

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:412094

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:412094